# SDR FDEA201204121380

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL CUT ON SKIN PANEL AT BS 661 S26R,  LEADING INTO BUTT JOINT, REMAINING ON LOWER SKIN SURFACE.  ACCOMPLISHED EA F-5330-157270.     "MAJOR REPAIR".
